How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Frank Your Own Question
Dr. Frank
Dr. Frank, Board Certified Physician
Category: Neurology
Satisfied Customers: 8999
Experience:  Board certified general Adult Neurologist, with experience in experimental neuroimaging and neurodiagnostics.
64994909
Type Your Neurology Question Here...
Dr. Frank is online now
A new question is answered every 9 seconds

I mistakenly took my sisters antidepressant medication and

Customer Question

I mistakenly took my sisters antidepressant medication and now I am feeling very strange and a little scared, what is going on with me, what should i do ?
Submitted: 11 months ago.
Category: Neurology
Expert:  Dr. Frank replied 11 months ago.
Hello. Welcome to JA. What was the name of the antidepressant? Did you only take one pill? How many milligrams? Get back to me to discuss and I will reply. Dr Frank
Customer: replied 11 months ago.
It is abilify 10 mg 1 pill 1 and half ago.
Expert:  Dr. Frank replied 11 months ago.
Hello. You should contact a health professional as the most serious possible complication is wheezing or respiratory symptoms as you can have an allergic response. Are you short of breath? If yes you need to go to the ER